# SDR 96FDEA00391

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib Chord
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 760 RIB CHORD AT BL 70.5 TOP FWD HOLE IS CRACKED.  ENLARGED TOP FWD HOLE TO REMOVE CRACK, HOLE ENLARGED TO .5 INCH DIA.  CRACK REMOVED, INSTALLED 7075-T6 FREEZE PLUG PER SRM 51-10-7.  INSTALLED SECOND OVERSIZED HI-LOK AT PLUG LOCATIONS PER ESO 11782.
